Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 97, NWS Norman, OK

May 28, 2019Garvin County, Grady County, McClain County, Oklahoma

NWS Norman, OK issued this tornado warning at May 28, 2019, 7:00 PM CDT for Garvin County, Grady County, McClain County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2019, 7:00 PM CDT (00:00 UTC)
Expired
May 28, 2019, 7:30 PM CDT
In force
30 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Garvin County, OK, Grady County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 65 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 2:52 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2598 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
826 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
2.5
Supercell composite
11.9

Open this sounding in Storm Lab

The text

As transmitted.

177 
WFUS54 KOUN 290000
TOROUN
OKC049-051-087-290030-
/O.NEW.KOUN.TO.W.0097.190529T0000Z-190529T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
700 PM CDT Tue May 28 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northwestern Garvin County in southern Oklahoma...
  Southeastern Grady County in central Oklahoma...
  Southwestern McClain County in central Oklahoma...

* Until 730 PM CDT.
    
* At 700 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 5 miles southwest of Bradley, moving northeast at 30
  mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Lindsay, Alex, Bradley, Criner, Erin Springs and Payne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3475 9783 3484 9787 3505 9753 3486 9737
TIME...MOT...LOC 0000Z 241DEG 25KT 3484 9778 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
3 follow-up statements
182 
WWUS54 KOUN 290009
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
709 PM CDT Tue May 28 2019

OKC049-051-087-290030-
/O.CON.KOUN.TO.W.0097.000000T0000Z-190529T0030Z/
Garvin OK-Grady OK-McClain OK-
709 PM CDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHWESTERN GARVIN...SOUTHEASTERN GRADY AND SOUTHWESTERN MCCLAIN
COUNTIES...
    
At 709 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bradley, moving east at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lindsay, Alex, Bradley, Criner, Erin Springs and Payne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3477 9775 3488 9781 3505 9753 3486 9737
      3477 9774
TIME...MOT...LOC 0009Z 248DEG 23KT 3485 9771 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
481 
WWUS54 KOUN 290023
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
723 PM CDT Tue May 28 2019

OKC049-051-290032-
/O.CAN.KOUN.TO.W.0097.000000T0000Z-190529T0030Z/
Garvin OK-Grady OK-
723 PM CDT Tue May 28 2019

...THE TORNADO WARNING FOR NORTHWESTERN GARVIN AND SOUTHEASTERN GRADY
COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.Therefore, the warning has been cancelled.

LAT...LON 3486 9763 3494 9767 3495 9767 3505 9753
      3491 9741
TIME...MOT...LOC 0022Z 235DEG 30KT 3495 9758 

$$

OKC087-290030-
/O.CON.KOUN.TO.W.0097.000000T0000Z-190529T0030Z/
McClain OK-
723 PM CDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHWESTERN MCCLAIN COUNTY...
    
At 722 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Criner, moving northeast at 35 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Criner and Payne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3486 9763 3494 9767 3495 9767 3505 9753
      3491 9741
TIME...MOT...LOC 0022Z 235DEG 30KT 3495 9758 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
462 
WWUS54 KOUN 290028
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
728 PM CDT Tue May 28 2019

OKC087-290038-
/O.EXP.KOUN.TO.W.0097.000000T0000Z-190529T0030Z/
McClain OK-
728 PM CDT Tue May 28 2019

...THE TORNADO WARNING FOR SOUTHWESTERN MCCLAIN COUNTY WILL EXPIRE AT
730 PM CDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

LAT...LON 3486 9763 3494 9767 3495 9767 3505 9753
      3491 9741
TIME...MOT...LOC 0028Z 241DEG 25KT 3497 9754 

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 28, 6:30 PM CDT, 30 minutes earlier.

Area forecast discussion, May 28, 6:30 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Norman OK
630 PM CDT Tue May 28 2019

.AVIATION...
00z TAFs...Mostly VFR conditions expected this evening outside of
thunderstorm activity currently across southwest into central
Oklahoma. These storms should persist for the next few hours with
impacts most likely to KOKC and KOUN, although current trends
suggest these sites may not see direct impacts from the strongest
activity. More storms are expected towards tomorrow morning and
into the afternoon with possible MVFR conditions as well with
lower ceilings expected.

Ware
&&

.PREV DISCUSSION... /issued 319 PM CDT Tue May 28 2019/

DISCUSSION...
The focus is primarily on near-term convective severe, and most of
the analysis below will be focused on that.

Early this afternoon, 6.19 water vapor clearly shows the closed mid-
upper low centered near Denver, and a moisture gradient coincident
with trough's leading edge PVA extending from the Kansas/Colorado
border southward into central New Mexico. This signals increasing
ascent today in our area, and the 12z/17z/19z OUN observed
sounding overlay shows this and depicts gradual lifting of capping
inversion. We'll launch a 21z sounding also to continue to assess
BL evolution as well as cap strength. Stratus has gradually
increased and has tempered diabatic heating some near and east of
the I-35 corridor. Further west, stronger heating has contributed
to moderate to strong instability with MLCAPE to 3,000 J/kg,
possibly a little higher. 18z sounding at Lamont shows weak cap at
700-mb that should be lifted out shortly as ascent from
approaching shortwave arrives. An impressive 1,200 J of hail
growth zone CAPE alone is concerning. Supercells will be capable
of very large hail in this environment. 0-1-km shear of 18 knots
and LCL heights of around 775m were observed in this sounding as
well.

Convective initiation is probable in western Oklahoma and at
least isolated storms should evolve into supercells given
magnitude deep layer shear. Large hail will be the primary threat,
and damaging winds as well. Low-level shear is sufficient for a
tornado or two, but the best chance of this would be toward
evening when a modest strengthening/veering of low-level jet
occurs. Further south, temperatures are near 90 so this degree of
heating may result in CI despite stronger forcing being north.
Higher LCLs should limit the tornado concern somewhat relative to
further north. The storms could produce very large hail.

There could be some upscale growth later this evening, but the
degree of this is uncertain. As low level jet veers and Corfidi
vectors become more favorable, a corridor of heavy rainfall
amounts can't be ruled out. For now, given spatial uncertainties
have decided not to issue a Flood Watch, but we'll continue to
monitor convective trends. Keep in mind that much of north-central
Oklahoma is still experiencing areal flooding and flooding of
mainstem creeks and rivers. Soils are very saturated. It won't
take much to have flooding/flash flooding in these areas if
convection is able to develop and move over this area.

Water vapor shows two more shortwave troughs upstream nearly in
phase, near the Four Corners region and over southern California.
Ascent from these will influence convective development tomorrow
morning from West Texas northeastward across our Texas counties
and southwest Oklahoma. This should expand northeastward
throughout the day, up to a southward advancing front. Position of
driving features along with a consensus of model QPF suggests the
heaviest rainfall amounts could be sufficient for flooding/flash
flooding across southeast portions of the area, even without
antecedent conditions being critical.

Little/no change for the rest of the forecast period. A trend in
the synoptic pattern toward mean ridging won't preclude
thunderstorm activity, but may place us in a slightly less active
pattern. Remnant MCS are still possible. Deterministic and
ensemble run total QPF out to 7 days suggests not overly
concerning amounts to add to the ongoing flooding situation, but
something we'll have to watch closely.

Flood Watch tomorrow will be out shortly.

BRB/Bunker

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  65  74  56  78 /  40  80  40   0
Hobart OK         61  73  54  78 /  20  70  20   0
Wichita Falls TX  68  76  59  81 /  20  90  40   0
Gage OK           53  70  48  76 /  10  20  10   0
Ponca City OK     63  73  54  76 /  50  40  40   0
Durant OK         71  81  63  82 /  20 100  90   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from Wednesday morning through Thursday morning for
     OKZ031-032-041>043-046>048-050>052.

TX...None.
&&

03/25/08
Hazardous weather outlook, May 28, 8:55 AM CDT, 10 hours 5 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
855 AM CDT Tue May 28 2019

OKZ004>048-050>052-TXZ083>090-291400-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
855 AM CDT Tue May 28 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is an Enhanced Risk for severe thunderstorms this afternoon
and evening.

Location...
The Enhanced Risk is across portions of central and northeast
Oklahoma, including Ponca City, Stillwater, and the Oklahoma
City area. The Slight Risk covers most of the rest of Oklahoma
and western north Texas, with the exception of far western
Oklahoma and adjacent parts of north Texas.

Timing...
3 PM this afternoon through midnight.

Impacts...
Hail up to baseball size.
Winds of 60 to 80 mph.
Low tornado risk.

Discussion...
Thunderstorms are expected to develop along a dryline this
afternoon, just west of Highway 81. Thunderstorm coverage may be
isolated. If storms develop, supercells are expected. These storms
will move northeastward through the evening hours.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across the
risk area should prepare for severe weather operations this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
There is an Enhanced Risk of severe storms across far
southeastern Oklahoma with a Slight Risk across western north
Texas and the remaining southeastern half of Oklahoma on
Wednesday.

Thereafter, there are off an on chances of thunderstorms this
weekend into early next week, but predictability in location and
strength of storms is too low for any organized severe storm risk
areas.

.Heavy Rain and Flooding...
Flooding problems will continue or return in areas that see
thunderstorms. Persons who live near or have interests in low
lying areas should pay close attention to forecasts and warnings.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 28, 6:24 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
624 PM CDT Tue May 28 2019

TXZ088-290000-
Baylor TX-
624 PM CDT Tue May 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR central Baylor County Until 700
PM CDT...

AT 622 PM CDT, a strong thunderstorm was located 5 miles southwest of
Seymour, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

Locations impacted include...
Seymour, Red Springs, Lake Kemp, Mabelle and Bomarton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3342 9942 3355 9947 3357 9947 3383 9917
      3383 9914 3360 9895 3358 9895
TIME...MOT...LOC 2322Z 227DEG 23KT 3355 9934

BRB
Local storm report, May 28, 6:32 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
632 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             GUTHRIE                 35.88N 97.42W
05/28/2019  E0.25 INCH       LOGAN              OK   PUBLIC

&&

JT
Local storm report, May 28, 6:35 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             2 NNW LAWTON            34.62N 98.44W
05/28/2019  E1.00 INCH       COMANCHE           OK   TRAINED SPOTTER

            SE 38TH AND CACHE. TIME ESTIMATED FROM RADAR

&&

JT
Local storm report, May 28, 6:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             3 NW PIEDMONT           35.68N 97.78W
05/28/2019  E2.50 INCH       CANADIAN           OK   PUBLIC

            SOCIAL MEDIA REPORT WITH PICTURE.

&&

JT
Local storm report, May 28, 6:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             4 S RUSH SPRINGS        34.72N 97.96W
05/28/2019  E1.00 INCH       GRADY              OK   AMATEUR RADIO

&&

JT
Local storm report, May 28, 6:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             GUTHRIE                 35.88N 97.42W
05/28/2019  E1.00 INCH       LOGAN              OK   EMERGENCY MNGR

&&

JT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:06 PM CDTSpecial Weather StatementOUNCotton24 min
May 28, 7:07 PM CDTSevere Thunderstorm WarningOUNPayne38 min
May 28, 7:12 PM CDTSpecial Weather StatementOUNStephens33 min
May 28, 7:15 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
May 28, 7:18 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain3 hr
May 28, 7:18 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman42 min
May 28, 7:26 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie49 min
May 28, 7:28 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens47 min
May 28, 7:40 PM CDTSevere Thunderstorm WarningOUNPayne39 min
May 28, 7:41 PM CDTSevere Thunderstorm WarningOUNCotton, Stephens49 min
May 28, 7:53 PM CDTSpecial Weather StatementOUNCleveland37 min
May 28, 8:00 PM CDTSpecial Weather StatementOUNCotton30 min
May 28, 8:05 PM CDTTornado WarningOUNStephens25 min
May 28, 8:06 PM CDTFlash Flood WarningOUNCleveland, Garvin, McClain3 hr
May 28, 8:12 PM CDTAreal Flood WarningOUNComanche5 hr
May 28, 8:16 PM CDTSpecial Weather StatementOUNCleveland, McClain29 min
May 28, 8:16 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens29 min
May 28, 8:22 PM CDTAreal Flood AdvisoryOUNCotton, Jefferson, Stephens3 hr
May 28, 8:30 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens45 min
May 28, 8:40 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson50 min
May 28, 8:50 PM CDTFlash Flood WarningOUNStephens3 hr
May 28, 9:02 PM CDTSpecial Weather StatementOUNPottawatomie28 min
May 28, 9:09 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens51 min
May 28, 9:14 PM CDTAreal Flood WarningOUNComanche, Grady, Stephens4 hr
May 28, 9:24 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray, Stephens3 hr
May 28, 9:28 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson47 min
May 28, 9:31 PM CDTSpecial Weather StatementOUNSeminole44 min
May 28, 9:41 PM CDTFlash Flood WarningOUNCarter, Garvin, Murray, Stephens3 hr
May 28, 9:54 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens51 min
May 28, 10:42 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole48 min
May 28, 10:43 PM CDTSpecial Weather StatementOUNAtoka47 min
May 28, 11:13 PM CDTAreal Flood AdvisoryOUNGarvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole3 hr
May 28, 11:21 PM CDTFlash Flood WarningOUNGarvin, Pontotoc3 hr
May 28, 11:24 PM CDTSpecial Weather StatementOUNAtoka36 min
May 28, 11:28 PM CDTSevere Thunderstorm WarningOUNGarvin, Hughes, Pontotoc, Pottawatomie, Seminole47 min
May 28, 11:45 PM CDTAreal Flood WarningOUNCarter, Garvin, Murray, Stephens12 hr
May 28, 11:51 PM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Seminole3 hr
May 28, 11:57 PM CDTSpecial Weather StatementOUNPontotoc33 min
May 29, 12:02 AM CDTSevere Thunderstorm WarningOUNHughes43 min
May 29, 12:26 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc49 min
May 29, 12:37 AM CDTAreal Flood WarningOUNComanche, Grady, Stephens6 hr
May 29, 2:13 AM CDTAreal Flood WarningOUNGarvin, Murray, Pontotoc6 hr
May 29, 2:45 AM CDTRiver Flood WarningOUNGarvin66 hr
May 29, 3:59 AM CDTAreal Flood WarningOUNGreer, Kiowa24 hr
May 29, 7:38 AM CDTSpecial Weather StatementOUNPottawatomie37 min
May 29, 7:47 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole43 min
May 29, 8:56 AM CDTSpecial Weather StatementOUNPottawatomie34 min
May 29, 9:09 AM CDTSpecial Weather StatementOUNCarter36 min
May 29, 9:13 AM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole3 hr
May 29, 9:17 AM CDTSpecial Weather StatementOUNPottawatomie28 min
May 29, 9:23 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole52 min
May 29, 9:35 AM CDTSpecial Weather StatementOUNMurray25 min
May 29, 9:41 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray37 min
May 29, 10:01 AM CDTAreal Flood AdvisoryOUNLincoln, Payne, Pottawatomie3 hr
May 29, 10:15 AM CDTAreal Flood AdvisoryOUNJefferson3 hr
May 29, 10:15 AM CDTSpecial Weather StatementOUNCarter30 min
May 29, 10:17 AM CDTSpecial Weather StatementOUNGarvin28 min
May 29, 10:39 AM CDTAreal Flood AdvisoryOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole2 hr
May 29, 10:47 AM CDTSpecial Weather StatementOUNMurray28 min
May 29, 10:52 AM CDTFlash Flood WarningOUNCarter, Garvin, Grady, Murray, Stephens4 hr
May 29, 11:14 AM CDTSpecial Weather StatementOUNGarvin31 min
May 29, 11:17 AM CDTSpecial Weather StatementOUNStephens28 min
May 29, 11:19 AM CDTSpecial Weather StatementOUNCarter26 min
May 29, 11:25 AM CDTSpecial Weather StatementOUNPottawatomie35 min
May 29, 11:38 AM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray37 min
May 29, 11:50 AM CDTSpecial Weather StatementOUNMarshall25 min
May 29, 11:59 AM CDTSpecial Weather StatementOUNPontotoc31 min
May 29, 12:03 PM CDTSpecial Weather StatementOUNMcClain27 min
May 29, 12:12 PM CDTSpecial Weather StatementOUNHughes33 min
May 29, 12:18 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole27 min
May 29, 12:24 PM CDTSpecial Weather StatementOUNAtoka36 min
May 29, 12:25 PM CDTAreal Flood AdvisoryOUNCleveland, Hughes, Lincoln, McClain, Pontotoc, Pottawatomie and 1 more3 hr
May 29, 12:38 PM CDTFlash Flood WarningOUNLincoln, Pottawatomie, Seminole2 hr
May 29, 12:46 PM CDTSpecial Weather StatementOUNBryan29 min
May 29, 1:07 PM CDTSpecial Weather StatementOUNAtoka23 min
May 29, 1:27 PM CDTSevere Thunderstorm WarningOUNAtoka24 min
May 29, 2:19 PM CDTRiver Flood WarningOUNPottawatomie, Seminole35 hr
May 29, 2:32 PM CDTFlash Flood WarningOUNLincoln, Pottawatomie, Seminole3 hr
May 29, 2:39 PM CDTSpecial Weather StatementOUNJohnston36 min
May 29, 2:42 PM CDTAreal Flood WarningOUNCarter, Garvin, Murray, Pontotoc, Stephens4 hr

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.